# SDR 99ZZZM319

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Aircraft serial: 141
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82510162003
- Condition: Inoperative
- Location: Cabin
- Part time: 22,917 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1521 - HNL - EMERGENCY LIGHTS FLICKERED ON AND OFF DURING TAXI.  REMOVED AND REPLACED THE EMERGENCY LIGHT CONTROL BOX, AND PERFORMED AND OPERATIONAL CHECK OF THE SYSTEM, IAW DASH 8 MM, 33-51-00, PAGE 201-202.  SYSTEM CHECKED GOOD.  (M)
